12 results for operators.

Parameters for your search query:
Keyword    operators

Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Inequalities of Ostrowski Type for Double Integrals via Fractional Integral Operators
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 41-49. DOI: 10.12691/tjant-7-2-3
Pub. Date: April 04, 2019Views: 2423Downloads: 1637
Open AccessArticle
Export: RIS | BibTeX | EndNote
First-order Boundedly Solvable Singular Differential Operators
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 111-115. DOI: 10.12691/tjant-6-4-1
Pub. Date: July 16, 2018Views: 5124Downloads: 3525
Open AccessArticle
Export: RIS | BibTeX | EndNote
On k-Quasi Class Q* Operators
Turkish Journal of Analysis and Number Theory. 2016, 4(4), 87-91. DOI: 10.12691/tjant-4-4-1
Pub. Date: August 31, 2016Views: 7238Downloads: 4913
Open AccessArticle
Export: RIS | BibTeX | EndNote
Studies on Fractional Differential Operators of Two Parameters in a Complex Domain
Turkish Journal of Analysis and Number Theory. 2016, 4(1), 1-7. DOI: 10.12691/tjant-4-1-1
Pub. Date: January 03, 2016Views: 8834Downloads: 6364
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Note on Saigo’s Fractional Integral Inequalities
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 65-69. DOI: 10.12691/tjant-2-3-2
Pub. Date: June 19, 2014Views: 13048Downloads: 7712Citations: 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Weak Solutions of Systems of Strongly Nonlinear Parabolic Variational Inequalities
American Journal of Mathematical Analysis. 2017, 5(1), 7-11. DOI: 10.12691/ajma-5-1-2
Pub. Date: March 03, 2017Views: 7830Downloads: 5457
Open AccessArticle
Export: RIS | BibTeX | EndNote
Dirichlet Average of Generalized Miller-Ross Function and Fractional Derivative
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 30-32. DOI: 10.12691/tjant-3-1-7
Pub. Date: March 08, 2015Views: 8407Downloads: 5717Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Composition Operators on Lorentz-Karamata-Bochner Spaces
American Journal of Mathematical Analysis. 2015, 3(1), 21-25. DOI: 10.12691/ajma-3-1-5
Pub. Date: March 06, 2015Views: 7500Downloads: 5110
Open AccessArticle
Export: RIS | BibTeX | EndNote
Vector Transformation Operators for a Systems Partial Differential Equation
International Journal of Partial Differential Equations and Applications. 2015, 3(1), 7-11. DOI: 10.12691/ijpdea-3-1-2
Pub. Date: January 20, 2015Views: 9549Downloads: 6331
Open AccessArticle
Export: RIS | BibTeX | EndNote
Evaluating Query Execution Plans by Implementing Join Operators using Particle Swarm Optimization
Journal of Computer Sciences and Applications. 2014, 2(2), 31-35. DOI: 10.12691/jcsa-2-2-3
Pub. Date: September 18, 2014Views: 15752Downloads: 10726
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects




Journals






Article Types